# SDR CA110905002

- Difficulty date: August 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Fractured
- Location: Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING , THE LOW OIL PRESSURE WARNING CAME ON AND AN OIL LEAK COULD BE SEEN FROM THE ENGINE. IT WAS SHUTDOWN IMMEDIATELY.  INSPECTION FOUND A FRACTURED OIL TUBE TO NR 6 AND 7 BEARING HOUSING AND THE ENGINE APPEARS TO HAVE SEIZED.
